# SDR AMTA200300719

- Difficulty date: May 28, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A12011
- Part serial: 900
- Condition: Malfunctioned
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON GEAR RETRACTION RED NOSE GEAR AND GREEN NOSE GEAR LIGHTS REMAINED ILLUMINATED.  LOUD AIR NOISE HEARD AND RETURNED TO PHL.  REMOVED AND REPLACED NOSE GEAR LOCK ACTUATOR IAW AMM 32-33-21-4.  CYCLED GEAR 5 TIMES.  LEAK AND OPS CHECK GOOD.  NO RED LIGHT.  (M)
